MathSciNet Relay Station
MathSciNet bibliographic data
MR1438624 (97k:05188) 05C85 (05C70)
Tankus, David; Tarsi, Michael The structure of well-covered graphs and the complexity of their recognition problems. J. Combin. Theory Ser. B 69 (1997), no. 2, 230–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement